# SDR RAAA97B2036

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100212
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT EGRESS IDENTIFIER LIGHT (AFT) FAILED SERVICE CHECK.  CHANGED LIGHT ASSY WITH BATTERY PACK.
